MathSciNet Relay Station
MathSciNet bibliographic data
MR1175945 11E16 (11H55 22E40)
Borel, Armand; Prasad, Gopal Values of isotropic quadratic forms at $S$-integral points. Compositio Math. 83 (1992), no. 3, 347–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement